advertisement
Question
Posted by: M | 2011-02-14

triphasil

ive stopped using triphasil, its been a week know, except for the headaches i feel fine, when i was on the pill i was irretated all the time and depressed, can the pill have been the cause of it? is there any other side effects with stopping the pill except for getting pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It's possible that the pill could have caused mood changes. There can be hormonal side effects for a while after stopping, such as sore breasts.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-02-16

It's possible that the pill could have caused mood changes. There can be hormonal side effects for a while after stopping, such as sore breasts.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement